# SDR AALA20140516003

- Difficulty date: May 16, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 45,191 hours, 18,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148A24885
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY POWER UNIT INLET UPPER ANGLE AT STATION 1088 CORRODED.  REPLACED ANGLE IAW AARD 51-10-05-1.
